Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is unusual muscle weakness a side effect of cyclobenzaprine?

Premium Questions

doctor1 MD

Can muscle weakness be a side effect of lamictal? Also, can hands that shake be a side effect? I'm concerned because I'm experiencing both and I'm taking 20 mg 3 times a day for mood I'm also taking 1 gram ...

doctor1 MD

experiencing muscle weakness tingling in arms and legs; could this be a side effect of pravastatin? on drug for about a year but symptoms worsening. Beside discontinuing use of drug, what should I do? ...

doctor1 MD

legs and knees. Do you think this is a side effect of the atorvistatin? ...

doctor1 MD

My mother's doctor just prescribed levaquin for my 89-year old mother for a UTI. My mother already has some muscle weakness and I can concerned about its side effects. Before being moved to Assisted ...

doctor1 MD

How long do side effects of kaopectate laat - muscle weakness , lack of energy? ...

Public Forum Discussions

doctor1 MD

I am taking meloxicam 15mg for almost 10 years, and I need to know how can I overcome or heal muscular weakness on my shoulders. I understand that muscular weakness is one of the side effect from ...

doctor1 MD

the muscle weakness and tremors could be side effects of Galvus? i have multiple other health problems ...i am progressively developing muscle weakness and tremor in my hands and arms, have severe painful ...

doctor1 MD

actual people comments about this drug and the horrible side effects all of them experienced. then to top it off i see that three of those side effects is tightening of the chest, fast or irregular heartbeak ...

doctor1 MD

Can 5mg of crestor, taken 3-4 times a week cause body aches & muscle weakness? I don t have a fever & I have taken a flu shot this year. Also, I m a type 2 diabetic with A1C 7 & average blood sugar ...

doctor1 MD

Worried about side effects of lovofloxacin - muscle weakness, tendon rupture. Had gallbladder surgery 3 days ago - being treated for a possible uti. Reviews I ve read on this drug are concerning ...

doctor1 MD

to diclofenac potassium 50 mg. 3 times a day. I started noticing muscle weakness and nausea. I thought it was just side effect of medicine, but now thinking maybe too much potassium? ...

doctor1 MD

My mom was started on an injection of invega. She is 76 yrs old and has been diagnosed with dimentia. She is having several side effects including muscle weakness, confusion, and drooling. I just ...

doctor1 MD

feel so many intense side effects that are worsen by the day. Extreme muscle weakness esp in calves and arms..esp side iv was on with tingling and numbness. Feel very dizzy,, neck head and eye pressure ...

doctor1 MD

I have a nodule in the base of left side of neck ( lymph node area) in addition to inflammation above collarbone and top of shoulder bulging. At times I have muscle weakness that moves into my arm ...

doctor1 MD

I have been having very bad muscle weakness (legs and arms), frequent diarreah, weight gain, blurry ... these be side effects of the meds? What could be an alternative.? I have HBP and a murmur. My email is YYYY ...

Mobile Questions and Answers

doctor1 MD

Hi,this could be muscle weakness secondary to electrolyte disturbances.

doctor1 MD

Hello, Welcome. impairment vision, disturbances in sensations, lack of coordination of movements; impairment of speech, hearing, walking; and muscle weakness. Tremors, insomnia also found. Activated charcoal and gastric lavage is the best treatment. Take care....

doctor1 MD

The side effects of avil are Dizziness, Tachycardia, Tremors, Constipation, Nervousness, Dry mouth, Blurred vision, Sedation, Muscle weakness, Coordination disturbances, Lassitude, Urinary retention and nervousness. Regards Dr De